# SDR AALA20120508020

- Difficulty date: May 8, 2012
- Submitted: May 14, 2012
- Operation: Air carrier
- Aircraft: N653A
- Make and model: Boeing 757223
- Aircraft serial: 24611
- Aircraft time: 64,199 hours, 22,017 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Panel
- Condition: Damaged
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER INBOARD PANEL FORWARD TORQUE BOX HAIL DAMAGED.  ACCOMPLISHED BONDED REPAIR PER EA B757-55-023243.
